MAUDE Adverse Event Report: MDT Powered Surgical Solutions MIDAS REX; MOTOR, DRILL, PNEUMATIC

MDT Powered Surgical Solutions MIDAS REX; MOTOR, DRILL, PNEUMATIC
Model Number AA10
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intra-op attachment was frozen.It was reported that there was no patient or staff impact.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that device was frozen.The likely cause of failure is due to distal bearing is detached.It was noted the color ring is scratched and the laser markings are faded.This regulatory report is being submitted due to retrospective review through capa 672570.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50298452
Report Number1625507-2026-07273
Device Sequence Number10724089
Product Code HBB
UDI-Device Identifier00721902481895
UDI-Public(01)00721902481895(11)110210
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA10
Device Catalogue NumberAA10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown